# SDR VNAA202509260017

- Difficulty date: August 11, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL AT RBL9 (02) SEGMENTS: (01) FS679 - FS863. (02) FS863 - FS1005. OF THE PAX CABIN.  SEAT RAILS (2EAS) AT RBL9 FS=679 TO FS=1005. OF THE PAX CABIN WERE EVALUATE OUT LIMITS PER CRJ 700 SRM 53-41-49-101-001-A01 AND CRJ 700 SRM 53-51-49-101-001-A01 AND WERE REPLACED PER CRJ-700 AMM 53-00-49-400-801
